MathSciNet Relay Station
MathSciNet bibliographic data
MR461187 (57 #1172) 47B15 (47A50)
Campbell, Stephen L.; Gellar, Ralph On asymptotic properties of several classes of operators. Proc. Amer. Math. Soc. 66 (1977), no. 1, 79–84.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement